MAUDE Adverse Event Report: CANON MEDICAL SYSTEMS CORPORATION CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

CANON MEDICAL SYSTEMS CORPORATION CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number INFX-8000C/T1
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is judged that no further corrective action for the system is needed because the cause is user error.The manual 2b308-309en states the following: warning: special care must be taken to prevent interference between persons in the examination room and the units used in combination.If interference occurs, the concerned person may be injured.Special care must also be taken to prevent interference between units used in combination.If interference occurs, the concerned units may be damaged and, in addition, persons near the units may be injured.Take special care to prevent the support unit and the catheterization table from interfering with peripheral units or devices such as contrast medium injectors, monitors, and monitor suspension units.In particular, the lower section of the tabletop of the catheterization table is obstructed from view and therefore great care is required.
 
Event or Problem Description
On (b)(6) 2026, at a (b)(6) hospital during an examination the doctor tried to move around while avoiding a large monitor which was on the ceiling suspension stand.However, he stood up before he could completely avoid the monitor, causing the top of the doctor's head to collide with the corner of the monitor.This resulted in a laceration on the top right side of the doctor's head, that required stitches.

Brand Name
CANON
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA  324-8550
Manufacturer (Section G)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA   324-8550
Manufacturer Contact
orlando tadeo
2441 michelle drive
tustin, CA 92780
7146697459
MDR Report Key24594951
Report Number2020563-2026-00002
Device Sequence Number9158230
Product Code OWB
UDI-Device Identifier04987670100192
UDI-Public(01)04987670100192
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberINFX-8000C/T1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale